PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Graph and pointwise upper Kuratowski limits

Volume 147 / 2017

Milan Matejdes Colloquium Mathematicum 147 (2017), 195-201 MSC: Primary 54C60, 54C65; Secondary 26E25. DOI: 10.4064/cm6686-6-2016 Published online: 23 December 2016

Abstract

We deal with a certain relationship between the graph upper Kuratowski limit $\operatorname {Ls} \operatorname {Gr} F_n$ of a sequence of graphs of lower quasi continuous multifunctions and the pointwise upper Kuratowski limit $\operatorname {Ls} F_n(x)$ of a sequence of their values. Namely, we will study under which conditions there is a residual set on which both Kuratowski limits are identical.

Authors

  • Milan MatejdesDepartment of Mathematics and Computer Science
    Faculty of Education
    Trnava University in Trnava
    Priemyselná 4
    918 43 Trnava, Slovakia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image